My question is really more confusion over the past year of having Peyronie's disease while using Topical Verapamil cream. My urologist wants me to keep using it and I have lost faith. I would ask your patience, and for you to read my experience because I do not know if the "new" curvature I have now is just due to active Peyronie's fibrosis or if it was somehow affected by the Verapamil.
If you envision what a moderate erection of a normal penis would look held down by clothing and "worn" to the left of the testicles, when my penis was erect it maintained a similar curvature. I assumed this was my "curse" for being aroused so often every day from the ages of 8 to 18. The curve never caused me pain or any sexual issues, and though would have wished it straight, it was nothing I would have sought treatment for. If not for pain that developed during erection under the left side of my glans, I would never have heard of Peyronie's Disease.
My Urologist is not a proponent of surgery except in extreme cases, so he prescribed me Topical Verapamil 15% (PD Labs). The confusion I have is that he wants me to keep using is and I think it is a waste of money.
During the first 90 days of use, my penis' curvature changed drastically. At first I thought that this was due to the Verapamil therapy, but now that it is clear that it was not becoming straight, but rather just curving even more drastically to the left from a different point. The downward curve is gone (a good thing I suppose) but replaced with this almost 90 degree curve to the left about 2.5 inches from the tip.
My Urologist wants me to keep using the Topical Verapamil, but I think that it is a waste of time and money and if it DID effect me, it only facilitated a worsening of the curve. I now have to have "help" to have intercourse with my wife of 27 years! By now we should know where things go and how to put them there, but this has messed that all up! I have minor to no pain, but it is emotionally screwing with me. She thinks it's no big deal, but I'm sorry. It is to me.
Do you think I should try the enzyme supplement Neprinol?
Sorry to hear of your problem, not only with having Peyronie's disease but for your experience of worsening while taking Verapamil.
When I developed Peyronies back in 2002 I also used topical Verapamil. I used it for six months and my condition slowly worsened, just as you report. I assumed then, just as I do now, that the Verapamil was not responsible for the worsening but was totally ineffective to reduce the scar structure and allowed my distortion to increase while taking it.
I cannot comment on the appropriateness of topical Verapamil treatment in your case. That is a discussion you should have with the treating doctor who prescribed it for you. Perhaps his insistence in continuing this drug is more so based on his lack of having anything else he feels he can offer you in good conscience, rather than an overwhelming confidence and belief that it will eventually assist you. One of the articles about Verapamil from the PDI website that might give you helpful information is "Peyronie's Disease and Verapamil."
You ask if you should "try" Neprinol as a possible treatment for your Peyronies problem.
Neprinol is definitely the most popular enzyme we sell in our Alternative Medicine lineup, but we never – ever – suggest it should be used alone to treat Peyronie's disease simply because the problem is too difficult and stubborn. As good as Neprinol is as a systemic enzyme, from my experience it is almost always necessary to use a few other therapies in addition to Neprinol to create the desired tissue changes. Neprinol works best used when it is an essential part of a good therapy plan. When I was actively treating my Peyronie's disease many years ago I took Neprinol, along with Nattokinase and Fibrozym (but with greater emphasis on Neprinol) as the systemic enzyme part of my larger treatment plan. I do not think you must do it this way to be successful, I did it just to cover my bases and to keep my tissue as saturated as possible with these enzymes.
I think Neprinol is so important for a successful Peyronie's treatment plan that I have a large and detailed discussion of this important subject in my book, "Peyronie's Disease Handbook".
While Neprinol might be a great systemic enzyme, the men I counsel about their PD who get the best results use more have many other things going for them than just Neprinol. It is most important to approach your problem from as many different directions at the same time as possible to create synergy.
Some men report just OK results with just one therapy used against PD, but more men report better results when they take multiple therapies. That is what the whole therapy concept of synergy is all about: the more you do, the larger your plan, the greater the likelihood of promoting a favorable change in your metabolism that enables you to reduce the Peyronie's plaque that causes the cured penis that is at the heart of PD. The idea is not to “treat the scar” as a medical doctor would do, but to “treat the man who has the scar” so that his body can heal what is wrong with it. This is a basic idea that is fundamental to Alternative Medicine that presents a major shift in thinking for most medically indoctrinated people. For this reason, as good a single therapy as Neprinol might be, I do not recommend for anyone who desires good Peyronie's treatment results to use just Neprinol – or just any one product – but several therapies to create the desired synergistic effect.
There are several special techniques I have worked out over the years for taking Neprinol to increase its potential benefit; it does not work to its maximum benefit if you take it like a vitamin. After working with thousands of men about their Neprinol usage these special techniques for using systemic enzymes make them more available to you so they will do you the most good. All of this information is provided when you receive you order from PDI.
PD is a tough and terrible thing to happen to a man. It takes dedication and persistence to overcome it. Good luck to you. Let me know if I can help you in any way. TRH